# SDR 08FDEA04557

- Difficulty date: October 26, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LOWER CARGO COMPARTMENT STA 950F, 4 INCHES STR 27L, STRINGER CORRODED AT FASTENER.  REMOVED DAMAGED SECTION OF STRINGER, INSTALLED STRINGER REPAIR SPLICE SRM 51-10-1 AND 53-10-03 AND 51-30-02. THIS IS CLASSIFIED AS A MAJOR REPAIR.
